# SDR 2010F00045

- Difficulty date: February 16, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N70AX
- Make and model: Lear 35A
- Aircraft serial: 155
- Aircraft time: 14,621 hours, 9,502 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING "GEAR DOWN" ON APPROACH TO DESTINATION AIRPORT THERE WAS NO RT DOWNLOCK "GREEN" ANNUNCIATOR. LANDING GEAR WAS CYCLED 5 TIMES. THE 5TH TIME SHOWED "3 GREEN" AND ACFT WAS LANDED WITHOUT INCIDENT. ACFT WAS JACKED AND GEAR WAS SWUNG. FOUND INTERMITTENT RT MAIN GEAR DOWN LOCK SWITCH. WIRING WAS BROKEN INTERNALLY RT AT THE SWITCH POTTING. REPLACED SWITCH WITH NEW PART. OPS CHECK SATISFACTORY AND ACFT RELEASED FOR SERVICE.
